# SDR ASMF201012005

- Difficulty date: December 3, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 767-2Q8
- Aircraft serial: 32719
- Aircraft time: 21,356 hours, 2,435 cycles
- Engine: Ge GE9094B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Sensor
- Part number: APT7B15007BARD
- Part serial: YK000151
- Condition: Damaged
- Location: Oil Filter
- Part time: 2,215 hours, 243 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING, DURING CRUISE THE ENG OIL FILTER RT LIGHT TURNED ON WITH AN OIL TEMP INDICATION OF 60 CENTIGRADE DEGREES AND OIL PRESSURE INDICATION OF 60 PSI; THE EICAS MESSAGES ENG OIL FILT R AND MX MESSAGES 79-31452, 79-31-31462 AND 79-31472 WERE SHOWN.  THE FLIGHT CREW PERFORMED THE QRH 7.20 PROCEDURE, CONFIRMING THE FAILURE.  DURING MX REVISION, THE FIM 79-21, TASK 802 WAS PERFORMED CONFIRMING THE FAILURE; SO THE RT ENGINE SENSOR AND OIL FILTER WERE REPLACED IAW MM 79-21-07; ALSO, OPS TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
